On the asymptotic distribution of the Koenker?Bassett estimator for a parameter of the nonlinear model of regression with strongly dependent noise

  • O. V. Ivanov
  • I. M. Savych


We prove that, under certain regularity conditions, the asymptotic distribution of the Koenker - Bassett estimator coincides with the asymptotic distribution of the integral of the indicator process generated by a random noise weighted by the gradient of the regression function.
How to Cite
Ivanov, O. V., and I. M. Savych. “On the Asymptotic Distribution of the Koenker?Bassett Estimator for a Parameter of the Nonlinear Model of Regression With Strongly Dependent Noise”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 8, Aug. 2011, pp. 1030-52, https://umj.imath.kiev.ua/index.php/umj/article/view/2783.
Research articles